# SDR COMA9610128

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rollers
- Part number: KRP138112VT
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, OUTBD FLAPS WOULD NOT RETRACT FULLY.  REPLACED THE LT OUTBD FLAP ROLLERS.
